# SDR RRXA010021

- Difficulty date: March 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- Aircraft time: 69,524 hours, 23,135 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Wire
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 EGT INDICATOR WENT TO ZERO ON GAUGE.  PERFORMED INFLIGHT SHUTDOWN OF NR 1 ENGINE PER QRH PROCEDURES.  WINDMILLING OIL PRESSURE 30 PSI AT 0633Z.  REPAIRED WIRING AT NR 1 ENGINE DISCONNECT.  PERFORMED ENGINE RUN-UP, NR 1 ENGINE EGT INDICATES NORMAL IAW 27-20-0.  AT THIS TIME ENGINE RUN IAW JRH.
